Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 33, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 7, 2015, 3:33 PM MDT for San Juan County, New Mexico. It was in force for 87 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2015, 3:33 PM MDT (21:33 UTC)
- Expired
- Jul 7, 2015, 5:00 PM MDT
- In force
- 87 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County San Juan County, NM
The radar
The Albuquerque radar (KABX), 233 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 3:45 PM MDT | FLASH FLOOD | La Plata, NM | 12 INCHES OF WATER FLOWING OVER MAIN HIGHWAY 170 BETWEEN MILE MARKERS 15 AND 18. NMDOT CLEARED ROADWAY OF DEBRIS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.6 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1742 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
969
WGUS55 KABQ 072133
FFWABQ
NMC045-072300-
/O.NEW.KABQ.FF.W.0033.150707T2133Z-150707T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
333 PM MDT TUE JUL 7 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL SAN JUAN COUNTY IN NORTHWESTERN NEW MEXICO...
* UNTIL 500 PM MDT
* AT 332 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN OVER LA PLATA. FLASH FLOODING IS
LIKELY. THIS WILL IMPACT HIGHWAYS 170 AND 574...AND COUNTY ROAD
1191.
* LOCATIONS IMPACTED INCLUDE...
LA PLATA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3700 10802 3687 10805 3685 10830 3685 10837
3700 10836
$$
GUYER2 follow-up statements
973
WGUS75 KABQ 072212
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
412 PM MDT TUE JUL 7 2015
NMC045-072300-
/O.CON.KABQ.FF.W.0033.000000T0000Z-150707T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN-
412 PM MDT TUE JUL 7 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR
NORTH CENTRAL SAN JUAN COUNTY...
AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ARE MOVING EAST AWAY FROM THE WARNED AREA. THE HEAVY
RAINFALL THAT OCCURRED EARLIER IS STILL LIKELY CAUSING FLOODING
ALONG HIGHWAYS 170 AND 574...AND COUNTY ROAD 1191.
LOCATIONS IMPACTED INCLUDE...
LA PLATA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3700 10802 3687 10805 3685 10830 3685 10837
3700 10836
$$
GUYER467
WGUS75 KABQ 072256
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
456 PM MDT TUE JUL 7 2015
NMC045-072306-
/O.EXP.KABQ.FF.W.0033.000000T0000Z-150707T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN-
456 PM MDT TUE JUL 7 2015
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL SAN JUAN COUNTY WILL
EXPIRE AT 500 PM MDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3700 10802 3687 10805 3685 10830 3685 10837
3700 10836
$$
GUYERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 2:56 PM MDT, 37 minutes earlier.
Area forecast discussion, Jul 7, 2:56 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 256 PM MDT TUE JUL 7 2015 .SYNOPSIS... A SLIGHTLY LESS ACTIVE PATTERN IS EXPECTED THROUGH WEDNESDAY HOWEVER THERE WILL STILL BE AT LEAST SCATTERED STORMS AROUND THE AREA. AN UPWARD TREND IS ANTICIPATED THURSDAY FRIDAY AND SATURDAY AS A MONSOON MOISTURE SURGE MOVES NORTH OUT OF OLD MEXICO. MORE HEAVY RAINFALL WITH AN INCREASED FLOOD THREAT IS POSSIBLE DURING THIS PERIOD. THE HIGH PRESSURE CENTER WILL ATTEMPT TO MOVE WEST INTO NEW MEXICO BY THIS WEEKEND...FORCING THE MONSOON PLUME INTO ARIZONA. TEMPERATURES WILL WARM UP INTO THE 90S AGAIN BY THE WEEKEND. && .DISCUSSION... AFTER A WIDESPREAD HEAVY RAINFALL EVENT THE PAST SEVERAL DAYS OVER CENTRAL AND EASTERN NM...TODAY IS RELATIVELY MUCH QUIETER. HOWEVER...THAT SAID...A WELL DEFINED CONVECTIVE COMPLEX OVER WEST CENTRAL NM IS ADVANCING EAST INTO THE JEMEZ MTS AT 3 PM WITH VERY HEAVY RAIN AND GUSTY OUTFLOW WINDS. OTHER VIGOROUS STORMS ARE ALSO DEVELOPING ALONG THE CONT DVD AND MOVING MORE SWIFTLY EAST TODAY THAN PREVIOUS DAYS. LATEST 18Z NAM12/HRRR AND 12Z SPC SSEO PRODUCT FAVORS THE CONVECTIVE CLUSTER MOVING NORTH OF ABQ AND FORCING HEAVY RAINFALL INTO THE JEMEZ...SOUTHERN SANGRES...AND THE SANTA FE AREA THIS EVENING. OVERALL NOT MUCH CHANGE ADVERTISED FOR WEDNESDAY THROUGH THE WEEKEND. STILL EXPECTING SLIGHTLY LESS COVERAGE WEDNESDAY WITH FOCUS FOR STORMS AROUND THE HIGHER TERRAIN. A MONSOON BURST IS PROGGED TO SURGE NORTHWARD OUT OF OLD MEXICO AND TRIGGER A BIG UPTICK IN DAYTIME AND NIGHTTIME PRECIPITATION THURSDAY THROUGH SATURDAY. THE THETA-E RIDGE AXIS APPEARS SKINNIER FROM WEST TO EAST COMPARED TO THE MOST RECENT HEAVY RAINFALL EVENT...SO THE FOCUS FOR HEAVY RAINFALL SHOULD STRETCH BETWEEN THE CENTRAL MT CHAIN AND THE ARIZONA BORDER. BY SATURDAY THEN UPPER HIGH IS STILL SHOWN TO RETROGRADE WEST OVER NM AND FORCE THE PLUME INTO AZ. MAX TEMPS WILL RISE BACK TOWARD NORMAL FOR EARLY/MID JULY. GUYER && .FIRE WEATHER... AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE WITH DAY TO DAY VARIABILITY DEPENDING ON THE POSITION OF THE UPPER HIGH AS WELL AS THE TIMING OF ANY UPPER LEVEL DISTURBANCES. THURSDAY AND FRIDAY LOOK TO BE PARTICULARLY ACTIVE WITH A MONSOON BURST PATTERN IN PLACE WHILE WEDNESDAY AND SUNDAY LOOK TO BE A LITTLE DRIER AND LESS ACTIVE. COOLER THAN NORMAL TEMPERATURES PERSIST UNTIL AT LEAST SUNDAY. THE UPPER LEVEL HIGH IS CURRENTLY POSITIONED SOUTH OF NEW MEXICO WITH AN UPPER LOW ROTATING OFF THE CALIFORNIA COAST. IN THE WAKE OF A FRONTAL BOUNDARY THAT RACED THROUGH THE EASTERN PLAINS ON MONDAY...COOL...MOIST AND STABLE AIR IS IN PLACE LIMITING WETTING RAIN EAST OF THE CENTRAL MOUNTAINS WITH POOR TO FAIR VENTILATION. ELSEWHERE...THUNDERSTORMS HAVE DEVELOPED OVER THE HIGHER TERRAIN AND WILL MOVE TO THE EAST. FAIRLY SMALL FOOTPRINTS OF WETTING RAIN...SOME LOCALLY HEAVY...ARE EXPECTED THIS AFTERNOON AND EARLY EVENING. BY WEDNESDAY THE UPPER LOW WILL MOVE ONSHORE AND AN UPPER LEVEL DISTURBANCE AHEAD OF THE TROUGH WILL CROSS COLORADO. SOME DRIER MID AND LOW LEVEL AIR WILL WORK INTO NEW MEXICO FROM THE WEST. STILL...AMPLE MOISTURE WILL REMAIN FOR MAINLY HIGH TERRAIN SHOWERS AND THUNDERSTORMS...THOUGH A DOWNTREND IN ACTIVITY AS COMPARED TO MONDAY AND TUESDAY IS EXPECTED. OVERNIGHT RECOVERIES WILL REMAIN GOOD TO EXCELLENT. ON THURSDAY AND FRIDAY...THE UPPER HIGH STARTS TO BUILD TO THE EAST AS THE UPPER LEVEL LOW NEARS THE GREAT BASIN. THIS PATTERN WILL SUPPORT THE TRANSPORT OF MOISTURE FROM MEXICO NORTHWARD OVER THE STATE...RESULTING IN AN INCREASE IN WETTING RAIN FOR MOST AREAS EXCEPT POSSIBLY THE EXTREME NORTHWEST AND EXTREME EAST CENTRAL ZONES. AS THE UPPER HIGH EDGES CLOSER TO NEW MEXICO...THE MOISTURE PLUME IS NUDGED TO THE WEST...CLOSER TO OR OVER ARIZONA...WITH A GRADUAL WARMING AND DRYING TREND SATURDAY AND ESPECIALLY SUNDAY. VENTILATION LOOKS TO REMAIN GOOD OR BETTER THROUGH SATURDAY...WITH WIDESPREAD POOR TO FAIR VALUES FORECAST FOR SUNDAY. 05 && .AVIATION... 18Z TAF CYCLE ANOTHER ACTIVE DAY IN STORE FOR THE FORECAST AREA...WITH STORMS AND SHOWERS AS WELL AS IFR TO MVFR CIGS AND VISIBILITIES. WITH MOIST UPSLOPE IN PLACE...EXPECT MOST LOCATIONS JUST EAST OF THE CENTRAL MOUNTAINS TO MAINTAIN CEILINGS THROUGHOUT THE FORECAST PERIOD SOME AREAS OF MVFR CONDITIONS PERSISTING. PATCHY FOG PERSISTS ACROSS THE EAST PLAINS...THOUGH LIFTING OF THE CLOUD DECK AND EVEN SOME CLEARING IS EXPECTED THIS AFTERNOON THOUGH CEILINGS LOOK TO REDEVELOP OVERNIGHT. THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE WESTERN HIGH TERRAIN AND EXPECT THIS ACTIVITY TO INCREASE IN AREAL COVERAGE THROUGH THE AFTERNOON ESPECIALLY OVER THE NORTHERN HIGH TERRAIN AND THE AREA BETWEEN THE CONTINENTAL DIVIDE AND THE CENTRAL MOUNTAINS. STORM MOVEMENT WILL BE TO THE EAST AROUND 15 MPH. THUNDERSTORMS WILL CHANGE OVER TO AREAS OF RAIN OVERNIGHT...AGAIN MAINLY CENTRAL LOCATIONS. BY LATE MORNING ON WEDNESDAY...ANOTHER ROUND OF HIGH TERRAIN THUNDERSTORMS WILL DEVELOP...THOUGH COVERAGE LOOKS TO BE A LITTLE LESS THAN RECENT DAYS. 05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 60 83 57 82 / 40 30 30 30 DULCE........................... 51 76 47 77 / 70 40 40 60 CUBA............................ 52 75 52 73 / 60 30 50 60 GALLUP.......................... 53 82 52 80 / 30 30 30 30 EL MORRO........................ 52 80 51 77 / 30 30 40 40 GRANTS.......................... 54 82 53 81 / 30 30 30 40 QUEMADO......................... 55 80 54 78 / 30 40 40 30 GLENWOOD........................ 57 85 57 81 / 30 20 30 30 CHAMA........................... 49 70 46 71 / 80 40 40 40 LOS ALAMOS...................... 55 75 56 75 / 80 40 40 60 PECOS........................... 53 75 54 76 / 80 30 30 40 CERRO/QUESTA.................... 51 70 49 72 / 80 40 20 40 RED RIVER....................... 45 60 45 63 / 80 50 20 60 ANGEL FIRE...................... 47 64 48 66 / 80 30 20 60 TAOS............................ 52 76 49 77 / 60 30 30 30 MORA............................ 51 72 51 73 / 80 30 30 50 ESPANOLA........................ 57 79 55 81 / 60 40 30 40 SANTA FE........................ 56 75 57 76 / 70 30 30 40 SANTA FE AIRPORT................ 56 80 56 80 / 70 20 20 30 ALBUQUERQUE FOOTHILLS........... 59 84 61 83 / 50 30 30 40 ALBUQUERQUE HEIGHTS............. 61 86 63 85 / 40 20 30 30 ALBUQUERQUE VALLEY.............. 61 88 62 87 / 40 20 30 30 ALBUQUERQUE WEST MESA........... 62 89 63 88 / 50 30 30 30 LOS LUNAS....................... 61 87 61 87 / 40 20 30 30 RIO RANCHO...................... 62 87 62 86 / 50 30 30 30 SOCORRO......................... 64 89 63 88 / 40 20 30 30 SANDIA PARK/CEDAR CREST......... 56 80 57 80 / 60 40 40 40 TIJERAS......................... 57 82 58 82 / 50 30 40 40 MORIARTY/ESTANCIA............... 55 83 54 82 / 40 20 30 30 CLINES CORNERS.................. 54 78 56 78 / 40 20 30 30 GRAN QUIVIRA.................... 57 81 57 80 / 50 20 30 40 CARRIZOZO....................... 61 85 61 85 / 40 20 30 30 RUIDOSO......................... 56 76 58 75 / 40 50 40 50 CAPULIN......................... 53 75 54 76 / 20 30 30 40 RATON........................... 55 78 53 80 / 30 20 30 30 SPRINGER........................ 56 81 55 82 / 40 20 20 30 LAS VEGAS....................... 54 76 53 77 / 50 20 20 30 CLAYTON......................... 56 81 59 84 / 20 30 40 30 ROY............................. 56 80 58 81 / 20 20 30 30 CONCHAS......................... 62 88 64 90 / 10 20 40 30 SANTA ROSA...................... 61 87 62 88 / 10 20 30 50 TUCUMCARI....................... 61 88 65 91 / 10 20 40 30 CLOVIS.......................... 60 85 63 86 / 10 20 30 30 PORTALES........................ 62 86 64 87 / 10 20 40 30 FORT SUMNER..................... 63 86 64 89 / 10 20 30 30 ROSWELL......................... 66 89 66 91 / 10 20 30 30 PICACHO......................... 61 84 61 85 / 20 30 30 40 ELK............................. 58 78 60 77 / 30 40 40 60 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 7, 5:54 AM MDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 554 AM MDT TUE JUL 7 2015 NMZ501>540-081200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 554 AM MDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY THROUGH THE OVERNIGHT...FOCUSING ALONG THE CENTRAL MOUNTAIN CHAIN...RIO GRANDE VALLEY AND ADJACENT WESTERN HIGHLANDS. STORM MOTIONS WILL BE SLOW AND RAINFALL COULD BECOME HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING... ESPECIALLY OVER AND NEAR BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW STRONG TO SEVERE STORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING NEAR THE TEXAS BORDER. AN UPTICK IN THUNDERSTORM COVERAGE IS FORECAST FOR THURSDAY AND FRIDAY WHEN A MONSOON MOISTURE PLUME MOVES OVER THE STATE. SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...LEADING TO LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY NEAR BURN SCARS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING AND RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 11
In the hours before
Special weather statement, Jul 7, 1:13 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 113 PM MDT TUE JUL 7 2015 NMZ504-506-507-071945- NORTHWEST HIGHLANDS-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- 113 PM MDT TUE JUL 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SANDOVAL AND EAST CENTRAL MCKINLEY COUNTIES UNTIL 145 PM MDT... AT 113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF TORREON NAVAJO MISSION TO 14 MILES NORTHEAST OF SAN MATEO...AND MOVING EAST AT 25 MPH. PEA TO DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MARQUEZ AND TORREON NAVAJO MISSION. OTHER LOCATIONS AFFECTED INCLUDE MARQUEZ WILDLIFE AREA. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3585 10691 3529 10726 3544 10757 3590 10727 TIME...MOT...LOC 1913Z 286DEG 21KT 3583 10728 3550 10749 GUYER
Special weather statement, Jul 7, 1:32 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
132 PM MDT TUE JUL 7 2015
NMZ508-071945-
SOUTHWEST MOUNTAINS-
132 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO COUNTY UNTIL
145 PM MDT...
AT 132 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF NATIONAL RADIO ASTRONOMY
OBSERVATORY...OR 25 MILES SOUTHEAST OF DATIL...MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
SOCORRO COUNTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3388 10755 3397 10763 3406 10754 3408 10734
3384 10739
TIME...MOT...LOC 1932Z 272DEG 19KT 3397 10746
GUYERSpecial weather statement, Jul 7, 2:13 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
213 PM MDT TUE JUL 7 2015
NMZ504-507-511-519-072045-
NORTHWEST HIGHLANDS-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO
AREA-WEST CENTRAL HIGHLANDS-JEMEZ MOUNTAINS-
213 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANDOVAL COUNTY
UNTIL 245 PM MDT...
AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF JEMEZ PUEBLO TO 14 MILES SOUTHWEST OF SAN YSIDRO TO 5
MILES SOUTHEAST OF MARQUEZ...AND MOVING EAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
VERY HEAVY RAIN IS OCCURRING WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JEMEZ SPRINGS...SAN YSIDRO...JEMEZ STATE MONUMENT AND JEMEZ PUEBLO.
OTHER LOCATIONS AFFECTED INCLUDE VISTA LINDA CAMPGROUND.
&&
LAT...LON 3579 10666 3546 10681 3522 10704 3534 10726
3540 10725 3542 10721 3545 10721 3545 10724
3547 10726 3549 10723 3553 10722 3554 10724
3576 10711
TIME...MOT...LOC 2012Z 288DEG 22KT 3570 10690 3546 10701 3527 10721
GUYERSpecial weather statement, Jul 7, 3:07 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
307 PM MDT TUE JUL 7 2015
NMZ510-072115-
SAN JUAN MOUNTAINS-
307 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RIO ARRIBA COUNTY
UNTIL 315 PM MDT...
AT 307 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TIERRA AMARILLA...MOVING EAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TIERRA AMARILLA...BRAZOS...ENSENADA...LA PUENTE...LOS OJOS AND
RUTHERON.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS
CANJILON CREEK CAMPGROUND...TROUT LAKES CAMPGROUND...AND LOS OJOS
FISH HATCHERY.
&&
LAT...LON 3654 10666 3663 10675 3672 10669 3680 10637
3654 10632
TIME...MOT...LOC 2107Z 261DEG 12KT 3665 10659
GUYERSpecial weather statement, Jul 7, 3:20 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 PM MDT TUE JUL 7 2015 NMZ501-503-072145- NORTHWEST PLATEAU-FAR NORTHWEST HIGHLANDS- 320 PM MDT TUE JUL 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN JUAN COUNTY UNTIL 345 PM MDT... AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS NORTH AND WEST OF FARMINGTON...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 55 MPH ARE OCCURRING WITH THESE STORM ALONG WITH FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND VERY HEAVY RAINFALL. LOCATIONS IMPACTED INCLUDE... FARMINGTON...AZTEC...KIRTLAND...FRUITLAND...NAPI HEADQUARTERS...FLORA VISTA...UPPER FRUITLAND...OJO AMARILLO...NENAHNEZAD AND LA PLATA. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS DUNES RECREATION AREA...GLADE RUN RECREATION AREA...HEAD CANYON RECREATION AREA...THOMAS CANYON RECREATION AREA...JACKSON LAKE WILDLIFE AREA...AND AZTEC RUINS NATIONAL MONUMENT. && LAT...LON 3700 10790 3662 10810 3672 10857 3700 10850 TIME...MOT...LOC 2119Z 252DEG 19KT 3692 10826 GUYER
Special weather statement, Jul 7, 3:27 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 327 PM MDT TUE JUL 7 2015 NMZ507-519-072145- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS- 327 PM MDT TUE JUL 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANDOVAL AND NORTHWESTERN BERNALILLO COUNTIES UNTIL 345 PM MDT... AT 327 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NORTHERN MEADOWS TO 15 MILES SOUTHEAST OF MARQUEZ...AND MOVING SOUTHEAST AT 25 MPH. WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... RIO RANCHO...NORTHERN MEADOWS AND RIO RANCHO CITY CENTER. && LAT...LON 3529 10660 3508 10706 3529 10712 3539 10684 TIME...MOT...LOC 2127Z 299DEG 20KT 3532 10680 3519 10707 GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:27 PM MDT | River Flood Warning | ABQ | Guadalupe, San Miguel | 19 hr |
| Jul 6, 7:54 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 111 min |
| Jul 6, 8:31 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Jul 6, 8:36 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 114 min |
| Jul 6, 9:07 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 3 hr |
| Jul 6, 11:50 PM MDT | Areal Flood Advisory | ABQ | Cibola, Valencia | 115 min |
| Jul 7, 1:44 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 2 hr |
| Jul 7, 4:27 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 3 hr |
| Jul 7, 12:53 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
| Jul 7, 1:13 PM MDT | Special Weather Statement | ABQ | Sandoval | 32 min |
| Jul 7, 1:20 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 115 min |
| Jul 7, 1:32 PM MDT | Special Weather Statement | ABQ | Socorro | 13 min |
| Jul 7, 2:13 PM MDT | Special Weather Statement | ABQ | Sandoval | 32 min |
| Jul 7, 2:16 PM MDT | Areal Flood Advisory | ABQ | Cibola | 119 min |
| Jul 7, 2:22 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 113 min |
| Jul 7, 3:06 PM MDT | Areal Flood Advisory | ABQ | San Juan | 114 min |
| Jul 7, 3:07 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 8 min |
| Jul 7, 3:20 PM MDT | Special Weather Statement | ABQ | San Juan | 25 min |
| Jul 7, 3:27 PM MDT | Special Weather Statement | ABQ | Bernalillo | 18 min |
| Jul 7, 3:42 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 18 min |
| Jul 7, 3:46 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 119 min |
| Jul 7, 3:50 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 85 min |
| Jul 7, 3:55 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 7, 4:02 PM MDT | Special Weather Statement | ABQ | Bernalillo | 28 min |
| Jul 7, 4:20 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 115 min |
| Jul 7, 4:31 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 119 min |
| Jul 7, 4:33 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 117 min |
| Jul 7, 4:40 PM MDT | Special Weather Statement | ABQ | Lincoln | 35 min |
| Jul 7, 4:43 PM MDT | Special Weather Statement | ABQ | Santa Fe | 32 min |
| Jul 7, 5:31 PM MDT | Special Weather Statement | ABQ | Torrance | 29 min |
| Jul 7, 5:35 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 25 min |
| Jul 7, 5:59 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 24 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.